# SDR FDEA201506242012

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532811390000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FLOOR PANEL 132 SG HAS SEVERAL DENTS, CRACKS, DAMAGED EDGES, HONEY COMB & MISSING SEALANT.  FABRICATED FLOOR PANEL 132 SG ON T15 1145781 IAW DWG SRZ 25-005.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
